Is it possible to get pregnant the last months of implanon?
- 14 May 2013 by Alexis_13
- 14 Dec 2017
- implanon, birth control, contraception, pregnancy, breast
I'm 21 I've had implanon for almost 3 years. It's due out in September 2013 it's may 2013. I've never experienced Anything like this with implanon before. My breasts are super tender, feel like I'm gunna throw up at random times of the day mostly after I eat I get a weird throw up, up set stomach, I feel bloated or something (not sure never felt like this before) and I'm super tired all day. I'm worried I could be pregnant. I haven't taken a pregnancy test but everywhere I've read It come back Negative whether you are or not.
Added 15 May 2013:
Well didn't get a pregnancy test today. I started my period which I haven't had in almost 3 years. Called my doctor as soon as it started. She said that the implanon is more than likely wearing off. If the flow gets any heavier she said to call her back it could be a miscarriage. Not a good day.!
No birth control method is 100% effective so there is always the possibility of pregnancy. Implanon should still be effective BUT the hormones it secretes can lessen considerably in these last few months so it could be this change in hormones that you are feeling. You may want to do a pregnancy test just for peace of mind. Be sure that you get into the gynecologist in time to get a replacement though.
It is always possible to get pregnant even with birth control. If you would be pregnant long enough to have symptoms you would have a positive test. They have to be done correctly, and doing them wrong is the biggest reason for failure. They should be done when you first get up in the morning, the first time you pee. And time it for the length of time it says in the directions. You are having different symptoms then is usual for you, so I would say see your dr and get a blood test done.
OK I been on I plan on for 3 years.. And had regular period and still do... My I plan on expire last month June 2015 on the 16th ... And still didn't get it replace yet. Cause I don't have the money to or Medicaid. But for the past two month I have gaining weight my stomach is growing ..I threw up once last month.. I have lower back problems. And for the past two days now my Brest is so tender and a lil sore.. I have been skinny all.my life and has a a average body now... I even still have periods... can I have so e answers PLEASE!!!
Hi, I'm having the same exact issue right now. What ended up happening?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2013 • 2 answers
Posted 30 Nov 2014 • 2 answers
Posted 29 May 2015 • 3 answers
Posted 24 Apr 2016 • 0 answers
Posted 15 Nov 2016 • 1 answer